# SDR QXEA200400355

- Difficulty date: May 25, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,616 hours, 5,023 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE71357812
- Condition: Cracked
- Location: Zone 700
- Part time: 6,616 hours, 5,023 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX - FLIGHT 2556 - THE FLIGHT WAS DIVERTED WHEN AFTER TAKEOFF THE CREW RECEIVED A GEAR DISAGREE LIGHT AND THE NUMBER 3 HYDRAULIC SYSTEM FAILED.  THE NUMBER 3 HYDRAULIC FLUID QUANTITY WENT TO ZERO.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NOSE LANDING GEAR RETRACT ACTUATOR LINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
